# SDR DALA2015012000513

- Difficulty date: January 17, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AT FUEL ACCESS PANEL 1414C AND 1436C ON RT WING. CORROSION WAS REMOVED IAW SRM 51-22-2A. AND FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
